Nonsequential double ionization of helium

File Description SizeFormat 
Nonsequential Double Ionization of Helium.pdfPublished version141.48 kBAdobe PDFView/Open
Title: Nonsequential double ionization of helium
Authors: Watson, JB
Sanpera, A
Lappas, DG
Knight, PL
Burnett, K
Item Type: Journal Article
Content Version: Published version
Issue Date: 10-Mar-1997
Citation: PHYS REV LETT Vol.( 78 ) No.( 10 ) pp 1884 - 1887
URI: http://hdl.handle.net/10044/1/327
Publisher Link: http://dx.doi.org/10.1103/PhysRevLett.78.1884
ISSN: 0031-9007
Start Page: 1884
End Page: 1887
Copyright Statement: © American Physical Society
Volume: 78
Appears in Collections:Quantum Optics and Laser Science
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx